On properties of quadratic matrices

M. Aleksiejczyk , Alicja Smoktunowicz

Abstract

n/a
Author M. Aleksiejczyk
M. Aleksiejczyk,,
-
, Alicja Smoktunowicz (FMIS / DACSCM)
Alicja Smoktunowicz,,
- Department of Applied Computer Science and Computation Methods
Journal seriesMathematica Pannonica
Issue year2000
Vol11/2
Pages239-248
LanguageEnglish
Score (nominal)0
Citation count*15 (2015-04-09)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?